# SDR 2008UALA00869

- Difficulty date: February 16, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 43,519 hours, 31,208 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN DOES NOT ILLUMINATE AT DR 2 LEFT AND RIGHT.  REPLACED DOOR 2 RIGHT LOWER EMERGENCY EXIT SIGN, OPS CHECK NORMAL.
